# SDR UPS06447744

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Engine: Pwa JT9D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 1A6902
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB - OIL QTY ON NR 2 ENGINE DROPPED TO ZERO OIL PRESSURE DECREASING SHUT DOWN NR 2 ENGINE.  LANDING WT 629.0.  REPLACED NR 4 BEARING MAG PLUG PER MM 72-61-00.
